# SDR J7SA20170722001

- Difficulty date: July 22, 2017
- Submitted: August 1, 2017
- Operation: Air carrier
- Aircraft: N570FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20527
- Aircraft time: 3,129 hours, 1,915 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

INFLIGHT SHUTDOWN AND DECLARED AN EMERGENCY DUE TO "RIGHT ENGINE VIBRATION" CAS POSTING. LANDED WITHOUT INCIDENT. REPLACED NR 2 ENGINE. OPS AND LEAK CHECK GOOD.
